Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 190723, 15 pages
http://dx.doi.org/10.1155/2015/190723
Research Article

Extended Matrix Variate Hypergeometric Functions and Matrix Variate Distributions

1Instituto de Matemáticas, Universidad de Antioquia, Calle 67, No. 53-108, Medellín, Colombia
2Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403-0221, USA

Received 7 July 2014; Accepted 22 December 2014

Academic Editor: Biren N. Mandal

Copyright © 2015 Daya K. Nagar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Hypergeometric functions of matrix arguments occur frequently in multivariate statistical analysis. In this paper, we define and study extended forms of Gauss and confluent hypergeometric functions of matrix arguments and show that they occur naturally in statistical distribution theory.